# SDR UF6A950401

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 1SE112
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,287 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 777 - SBN - THE AUTOFEATHER SYSTEM WOULD NOT TEST.  MAINTENANCE ADJUSTED CONDITION LEVER MICROSWITCH NR 2 ENGINE.  (M)
